# SDR CALA9700770

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 65C268091106
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 TIRE THREW TREAD INTO FLAP WELL RESULTING IN A SHEARED INBOARD SPOILER RETURN LINE AND SUBSEQUENT LOSS OF A SYSTEM HYDRAULICS ON TAKEOFF.  THE AIRCRAFT WAS RETURNED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  THE SPOILER LINE WAS REMOVED AND A FLEX LINE WAS INSTALLED.  A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1200 FLIGHT HOURS OR 500 FLIGHTS.  THE HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE NR 1 TIRE WAS REPLACED.
